# SDR QXEA2013082701312

- Difficulty date: August 27, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 16,519 hours, 17,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR9279015
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEMERGENCY LIGHT COVER BROKEN AT FWD RT EMERGENCY EXIT.  REMOVED FWD EMERGENCY EXIT REF AMM TASK 52-22-00-000-801.  R & R SIGN ASSY REINSTALLED FWD EMERGENCY EXIT REF AMM TASK 52-22-000-400-801 AND MCN 65257701.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
